# SDR ASMF200610007

- Difficulty date: October 13, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- Aircraft time: 38,475 hours, 26,614 cycles
- Engine: Pwa JT8D219
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: HG280D80
- Part serial: 230
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 26,368 hours, 22,108 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO (F/S FAIL) AND (TRI FAIL) FLAGS WERE SHOWN IN THE LT FLIGHT DIRECTOR. CADC NR 1 WAS RESEATED, BUT FAILURE CONTINUED, THE CADC NR 2 WAS RESEATED, ALL CORRECT. CADC NR 1 WAS REPLACED IAW MM 34-16-01, BUT (MACH) AND (LT ALTIMETER) FLAGS WERE SHOWN. CADC NR 1 WAS REMOVED, CONNECTORS WERE CLEANED AND COMPUTER WAS INSTALLED AGAIN, TESTED CORRECT. DURING OVERNIGHT CHECK, SYSTEM WAS TESTED IAW MM 34-16-01, ALL CORRECT.
